# SDR IXXA0100010

- Difficulty date: March 21, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N21CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45955
- Aircraft time: 68,387 hours, 17,581 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE246010J0134
- Condition: Defective
- Location: Nr 3 Engine
- Part time: 68,387 hours, 17,581 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM AVB, THE FLIGHT CREW NOTICED A DECLINE IN THE MAIN HYDRAULIC QUANTITY AND PRESSURE INDICATION SYSTEMS.  THE FLIGHT CREW FOLLOWED COMPANY PROCEDURES AND RETURNED TO AVB FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT LOCATING A DEFECTIVE HYDRAULIC PRESSURE LINE ON THE NUMBER THREE ENGINE HYDRAULIC PUMP.  MAINTENANCE REPLACED THE LINE AND PERFORMED A SUCCESSFUL OPERATIONAL CHECK IN ACCORDANCE WITH THE MAINTENANCE MANUAL. THE AIRCRAFT WAS RETURNED TO SERVICE.
